# SDR 2021F00043

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 29,417 hours, 3,290 cycles
- Engine: Ge GE90115B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST18069302
- Condition: Discharged
- Location: Zone 800
- Part time: 29,417 hours, 3,290 cycles
- Component: Wells Battery
- Component part number: 100260201
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REACTIVATION FROM LONG TERM PARKING. EMERGENCY LIGHT SIGN AT R1 DOOR INOP...REMOVED AND REPLACED BATTERY IAW 787 AMM 33-51-07 OPS CK GOOD
